# SDR ASOA201001360

- Difficulty date: September 16, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON AFT PAX DOOR DRAG ANGLE.  REMOVED DAMAGED DRAG ANGLE AND INSTALLED A NEW DRAG ANGLE IAW SRM 51-42-06 AND 51-42-13.
